# SDR LR7A06016

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 37525621
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5321, FOUND LOWER BELLY SKIN SCORED AND IMPACT DAMAGED AT FS 297 TO FS 337, RBL 62 TO LBL 62, WL 126 TO WL 146.  REPLACED SKIN IAW LOCKHEED DWG 375256.
